Advertisement

Arithmetical Properties of Polynomials

  • A. Schinzel
Part of the Algorithms and Combinatorics book series (AC, volume 13)

Abstract

The present article describes Erdős’s work contained in the following papers.

[E1] On the coefficients of the cyclotomic polynomials, Bull. Amer. Math. Soc. 52 (1946), 179–183.

[E2] On the coefficients of the cyclotomic polynomial, Portug, Math. 8 (1949),63–71.

Keywords

Absolute Constant Multiplicative Function Irreducible Polynomial Michigan Math Acta Arith 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. V. Atkinson, On a problem of Erdős and Szekeres, Canad. Math. Bull. 4 (1961), 7–12.MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    D. Coppersmith and J. Davenport, Polynomials whose powers are sparse, Acta Arith. 58 (1991), 79–87.MathSciNetzbMATHGoogle Scholar
  3. 3.
    C. Hooley, Applications of sieve methods to the theory of numbers, Cambridge University Press 1976.zbMATHGoogle Scholar
  4. 4.
    H. Maier, Cyclotomic polynomials with large coefficients, Acta Arith. 65 (1993), 227–235.MathSciNetGoogle Scholar
  5. 5.
    M. Nair, Power free values of polynomials, Mathematika 26 (1976), 159–183.CrossRefGoogle Scholar
  6. 6.
    M. Nair, Multiplicative functions of polynomial values in short intervals, Acta Arith. 62 (1992), 257–269.MathSciNetzbMATHGoogle Scholar
  7. 7.
    A. Schinzel, On the number of terms of a power of polynomial, ibid. 49 (1987), 55–70.MathSciNetzbMATHGoogle Scholar
  8. 8.
    A. Schinzel and U. Zannier, Distribution of solutions of diophantine equations f 1(x 1)f 2(x 2) = f 3(x 3), where f i are polynomials, Rend. Sem. Mat. Univ. Padova 87 (1992), 39–68.MathSciNetzbMATHGoogle Scholar
  9. 9.
    G. Tenenbaum, Sur une question d’Erdös et Schinzel II, Inv. Math. 99 (1990), 215–224.MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    R. C. Vaughan, Bounds for the coefficients of cyclotomic polynomials, Michigan Math. J. 21 (1974), 289–295.MathSciNetGoogle Scholar
  11. 11.
    W. Verdenius, On the number of terms of the square and the cube of polynomials, Indag. Math. 11 (1949), 596–565.Google Scholar
  12. 12.
    D. Wolke, Multiplikative Funktionen auf schnell wachsenden Folgen, J. Reine Angew. Math. 251 (1971), 54–67.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • A. Schinzel
    • 1
  1. 1.Mathematical Institute PANWarsawUSA

Personalised recommendations